Top answers from doctors based on your search:
Disclaimer

does diarrhea affect birth control

A 39-year-old member asked:
Dr. Arthur Heller
43 years experience Gastroenterology
Get u out of mood?: If you mean affect birth control pills-not really. Severe malabsorption to affect absorption of meds, including bcp, not common, but possible. No eff ... Read More
Dr. Paula Hillard
44 years experience Obstetrics and Gynecology
No: A bout of diarrhea that is infrequent will not likely affect your birth control pills. If you have a medical condition that causes chronic (ongoing) ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A female asked:
Dr. James Ferguson
46 years experience Pediatrics
Doubt it: Your pill contents are absorbed in the upper intestine after passing through the stomach.Loose stools of a small amount reflect poor absorption of sto ... Read More
A 21-year-old female asked:
Dr. Daniel Rychlik
26 years experience Fertility Medicine
No: No the medication is absorbed in the stomach.
2
2 thanks
A 19-year-old female asked:
Dr. Martin Raff
56 years experience Infectious Disease
Generally no.: Diarrhea for a day should not in any way interfere with your birth control pills.
A 32-year-old member asked:
Dr. Luis Gonzalez
39 years experience Obstetrics and Gynecology
Unlikely: Diarrhea is a symptom of the lower gut , large intestine. The pill is absorbed in the small intestine . No need to worry.
2
2 thanks
A 24-year-old female asked:
Dr. Wayne Ingram
Specializes in Obstetrics and Gynecology
Pill use unaffected: If the contraceptive is an oral agent like the pill, it is unaffected by diarrhea as long as it is taken every day about the same time each day.
A 41-year-old member asked:
Dr. Mary Vanko
34 years experience Obstetrics and Gynecology
Diarrhea: The birth control does not cause diarrhea. If the diarrheai continues, see a physician.
A 44-year-old member asked:
Dr. Peter Baumann
Specializes in Obstetrics and Gynecology
Less effective: The effectiveness of birth control pills clan be diminished, when a woman experiences diarrhea. It would be a good idea to use condoms as a back up.
A 16-year-old member asked:
Dr. Sidney Vinson
27 years experience Gastroenterology
Shouldn't: It really shouldn't.
2
2 thanks
A 22-year-old female asked:
Dr. Christine Hom
30 years experience Pediatrics
No.: Vomiting, maybe. Diarrhea, no.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month